# SDR AALA202005119012

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 18,549 hours, 8,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CIDS TEST FAILED WITH MESSAGE EPSU (11WL) EMER L. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY FOR 11W PER AMM 33-51-38.
